# SDR AALA202407223896

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N107NN
- Make and model: Airbus A321-231
- Aircraft serial: 5938
- Aircraft time: 36,134 hours, 7,310 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND RIGHT-HAND AFT DOOR DAMPER PRESSURE CHARGE IS LOW. SERVICED RIGHT-HAND AFT DOOR DAMPER PER AMM 52-22-00-614-002.
